I'd love some suggestions on what to do about this -- I have Crohn's Disease and I've been having so much abdominal discomfort that I am lying awake most nights. It's not sharp pain -- it's a dull ache in the mid to upper right side of my abdomen. If I roll over or even lean on that side, though, I feel very nauseous and sometimes even throw up.
No matter how tired I am, the discomfort and nausea will wake me up if I roll over onto my left side or if anything touches that area. Is this more than just an annoyance and something I should call my gastro-enterologist about? Or is this common and will something simple help? I've tried taking heartburn chewables like Tums before bed but that doesn't do much.
You really need the GI doctor. It does sound like a flare up of your chrons. Try taking the over the counter pain reliever percagesic. You can find it USA Drug and lots of smaller drug stores. I no longer can find it at Wal-mart.
It is a great pain reliever and doesn't hard liver or stomach.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.